I am having a bad time with nausea from my meds again. I am taking compazine and it isn't working anymore. Does anyone have any suggestions? I know we all face this from time to time. I just hate nausea and prefer to not have it at all.
Dx:fibromyalgia 2002, systematic lupus 2005- definate CNS involvement dxed late 2005, psoriasis 2006, rheumatoid arthritis 2006, PTSD 2007, multiple allergies 2005, migraine, compression fractures T11 & T12, Sjögren's, damaged periphrial nerves 2007, exema
Tx: plaquenil, Enbrel, Tramadol, Singulair, Skelaxin, Baby Asprin, Imuran, Prilosec, lasix, Evoxac, Celebrex, Darvocet when things get too bad, prednisone again, various vitamin/mineral supplements, cozar
"Those who dream by night in the dusty recesses of their minds wake in the day to find that it was vanity: but the dreamers of the day are dangerous men, for they may act their dreams with open eyes, to make it possible." T. E. Lawrence